Per citar aquest document: http://ddd.uab.cat/record/12628
Harmonic maps and the topology of manifolds with positive spectrum and stable minimal hypersurfaces
Wang, Q.

Data: 2006
Resum: In this paper, we prove two Liouville theorems for harmonic maps and apply them to study the topology of manifolds with positive spectrum and stable minimal hypersurfaces in Riemannian manifolds with non-negative bi-Ricci curvature.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 50 n. 2 (2006) p. 301-313, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_50206_03


13 p, 176.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-15, darrera modificació el 2016-06-12



   Favorit i Compartir